# SDR TRAX200800850

- Difficulty date: June 28, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- Aircraft time: 14,145 hours, 9,378 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH SLAT FAIL CAUTION MSG RAN QRH CONTACTED MTC. RESET SYSTEM AND CLEARED INHIBITS PER MCC. FLT 4277 DEL 31 MINS. NC  DISCREPANCY NO LONGER EXISTS.  (B)
